Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Having mild fever, tired, stomach cramping, headache, dizziness. Medication to get relief?

Hi, i have been having a fever ranging from 99.6- 100.7 for 7 days now. I have noticed some additional symtons like tired all the time, severe stomach cramping, headache , and today alot of dizziness . Should i be concerned , and should i go to hospital? i do not have a doctor at this point and i am working on getting health insurance. Please help .. i am very worried.
Asked On : Fri, 16 Nov 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
Fever for 7 days should be investigated.Infection should not be present.
Commonest cause is viral fever.It will take sometime to subside.If it is accompanied by cold and cough,i prescribe antibiotic along with anti histamines.
I prescribe antispasmodic for stomach cramps.Because of medicines,you might have got stomach cramps
Tiredness,headache are due to fever.
You should to hospital and get investigaed and clinically examined.
Wish you speedy recovery
Answered: Thu, 29 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor